# SDR DALA2019020400714

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 46,500 hours, 32,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAIL CONE EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND THE CHARGER PER B717 AMM 33-51. CHECK WAS GOOD. (LP #3790932)
